MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC PDM; SUTURE

RIVERPOINT MEDICAL LLC PDM; SUTURE
Model Number D497
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the dhr for the device was performed and there were no issues noted for needle attachment during manufacturing.The device passed all finished goods testing requirements, including needle attachment testing.Additional testing from manufacturing retains of this lot confirmed intermittent inadequate needle attachment strength per usp requirements.A summary of the testing is provided in the attachment to this report.A review of complaint trending for the product did not reveal any prior needle detachment events for this product.A cause of the event has not been established and there are no defective products in the field.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "we have been having a problem with the 3-0 pdm suture on ps-2 needle.We have one box with 2 left, and a full unopened box.Of the 8 we've used dr." "and i can think of 4 of the needles falling off, two of which were today during surgery.".

Brand Name
PDM
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
MDR Report Key12488237
Report Number3006981798-2021-00023
Device Sequence Number19859286
Product Code NEW
UDI-Device Identifier00812444029291
UDI-Public00812444029291
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K100461
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberD497
Device Lot Number19050616
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1